# SDR UIEA2012112100533

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,383 hours, 21,013 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transmitter
- Part number: 41817054
- Part serial: 8814506
- Condition: Leaking
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL LEAK ON LT ENGINE DURING WALK AROUND.   R & R LT ENGINE FUEL PRESSURE TRANSMITTER, AMM 73-33-01, LEAK CHECKED NORMAL.
